MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR MENISCUS SYSTEM, CURVED; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

STRYKER ENDOSCOPY-SAN JOSE AIR MENISCUS SYSTEM, CURVED; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 4720
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anchors broke during the procedure.All pieces were retrieved.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: damaged during surgery.Probable root cause: design: inadequate raw material specification; needle tube thickness too thin or too thick; suture does not have adequate working length; inadequate handle assembly design; inadequate raw material; depth indicator thickness too thin or too thick.Process: depth indicator not manufactured to specification; needle or implant body not manufactured to specification; dimple process on needle not manufactured to specification; inadequate design of needle/depth indicator to create interference to retain/remove; depth indicator; stiffener not manufactured to specification.Application: user intentionally bends/forces instrument; incision too small; inadequate or improper visualization; user not familiar with device use; user does not use sled or other technique to prevent catching on soft tissue.The reported failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.H3 other text: 81.

Brand Name
AIR MENISCUS SYSTEM, CURVED
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12828126
Report Number0002936485-2021-00634
Device Sequence Number3902985
Product Code GAT
UDI-Device Identifier07613327375404
UDI-Public07613327375404
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4720
Device Catalogue Number4720
Device Lot Number7002914
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown